| Model Number |
IO-300 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information is provided, we will provide a follow-up report.
Event or Problem Description
According to the patient, the inogen g3 portable oxygen concentrator got so hot it burned the customers arm.